# SDR 2A6D202107025003

- Difficulty date: July 2, 2021
- Submitted: July 2, 2021
- Operation: Air carrier
- Filed by: Air Methods LLC, repair station 2A6D933B
- Aircraft: N4613
- Make and model: Snias AS350B3
- Aircraft serial: 4613
- Aircraft time: 5,507 hours, 11,300 cycles
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Gearbox
- Part number: 350A32315602
- Part serial: MAP743
- Condition: Corroded
- Location: Main Rotor
- Part time: 11,774 hours, 22,810 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN GEAR BOX UPPER SURFACE WHERE IT MATES WITH THE RING GEAR HAS MINOR PITTING CORROSION MEASURING APPROXIMATELY .002” - .003” IN DEPTH.
